# SDR DALA12009675812

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 34,701 hours, 11,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL TO GATE,  DISCOVERED A SMALL DENT 4 FT FWD OF L2 DOOR.  MX INSPECTED AREA -NO CRACKS FOUND.  DAMAGE AREA REPAIRED IAW ERA 507813-14, REV ORIG REF NR 1.
